Calendar

Jun
23
Sat
2018
MetroNav: Nitrogaine IV
Jun 23 @ 10:00 pm – Jun 24 @ 6:00 am

Orienteering in the dark.  An overnight rogaine.  A mud run with no defined course and 100% certified organic obstacles.  A choose your own adventure…with headlamps!  Select from 2 or 4 hours or go all night with the the 8 hour and finish with breakfast!

Jul
15
Sun
2018
Lost Arrow Sports: 2018 TurtleHead Paddle-O @ Kensington Metropark, South Hickory Ridge near TurtleHead
Jul 15 @ 9:00 am – 12:00 pm

New for the 2018 Season, TurtleHead Paddle-O, a 3 Hour Paddle-O (Canoe/Kayak Orienteering Event) in Southeast Michigan. Competitors will locate Orienteering Controls via Canoes/Kayaks, in an all optional format throughout Kent Lake at Kensington MetroPark. All Canoes/Kayaks will be provided by Heavner Canoe Rental, no personal canoes/kayaks permitted, however you may bring your own personal paddles.

Race Date: Sunday, July 15, 2018
Location: Kensington Metropark (Requires vehicle entry permit, $10 daily pass)
Length: 3 hour Paddle-O
Maps: TBD
Disciplines: Paddling and Orienteering
Divisions: TBD
Who: Beginner to Experienced Adventurers & Paddlers!
Racer Check-In: TBD
Race Briefing & Maps: TBD
Race Start: 9:00am
Race Cutoff: 12:00pm
Post Race Food: TBD
Results Ceremony, Prizes & Giveaways: TBD

Event Cost: TBD
Full team payment is due when team captain registers the team.

Aug
4
Sat
2018
Michigan Adventure Race: Hastings/Yankee Springs
Aug 4 all-day

Michigan Adventure Race: Hastings/Yankee Springs, 7 or 12 hour adventure race, Hastings, MI

Sep
15
Sat
2018
Michigan Adventure Racing: Lord of the Springs
Sep 15 all-day

Lord of the Springs Singletrack + Gravel Bike Race, Yankee Springs, Middleville, MI

Sep
29
Sat
2018
Lost Arrow Sports: 2018 Fall Challenge 2-4-6 @ Stony Creek Metropark
Sep 29 all-day
Oct
6
Sat
2018
Michigan Adventure Racing: ArtPrize Edition
Oct 6 all-day

Michigan Adventure Race: ArtPrize Edition, 4 hrs, Grand Rapids, MI

Oct
20
Sat
2018
Lost Arrow Sports: 2018 Legend Of The Dogman @ Camp Munhacke
Oct 20 @ 12:00 am – 6:00 pm

New for the 2018 Season, Legend Of The Dogman, an 8 Hour / 18 Hour Rogaine (Long Orienteering Event) in Southeast Michigan.Competitors will locate Orienteering Controls on foot, in an all optional format throughout Waterloo and Pinckney Recreation Areas. The 18 HR event will be held on Saturday, October 20th from 12am-6pm ET. The 8 HR event will be held on Saturday, October 20th from 10am – 6pm ET.

Race Date: Saturday, October 20, 2018
Location: 
Camp Munhacke, Gregory, MI (Waterloo & Pinckney Recreation Areas)
Length: 
8 Hour/18 Hour Rogaine
Maps: 
Lidar based O-maps
Disciplines: 
Trail Running and Orienteering
5 Divisions: 
Solo Male, Solo Female, 2-Person Coed, 2-Person Male, 2-Person Female
Who: 
Beginner to Experienced Adventurers!

18 Hour Race:
Racer Check-In
: Friday, October 19th – 6:00-8:00pm
Map Distributed: Friday, October 19th – 8:00pm
Race Transport: Friday, October 19th – 10:45pm
Race Briefing: Friday, October 19th – 11:45pm
Race Start: Saturday, October 20th – 12:00am
Race Cutoff: Saturday, October 20th – 6:00pm

8 Hour Race:
Racer Check-In & Maps
: Saturday, October 20th – 8:00am-8:30am
Race Briefing: Saturday, October 20th – 9:45am
Race Start: Saturday, October 20th – 10:00am
Race Cutoff: Saturday, October 20th – 6:00pm

Post Race Food: BBQ chicken, Scalloped potatoes w/ham, Broccoli w/cheese, Spaghetti marinara, Cheddar bay biscuits, Salad station, Cupcake, and cookies, Iced tea, lemonade, and coffee
Results Ceremony, Prizes & Giveaways: Immediately following the finish

Event Cost 18 Hour:
Early Registration: 5/1/18 to 6/17/18 =$120.00 per person (+ small online registration fee)
Regular Registration: 6/18/18 to 10/1/18 = $130.00 per person (+ small online registration fee)
Swag: Hooded Sweatshirt

Event Cost 8 Hour:
Early Registration: 5/1/18 to 6/17/18 =$75.00 per person (+ small online registration fee)
Regular Registration: 6/18/18 to 10/1/18 = $85.00 per person (+ small online registration fee)
Swag: Long Sleeve technical shirt

Registration will open on May 1, 2018 and remain open until October 1, 2018. Full team payment is due when team captain registers the team.
**All team member information is required to submit the online registration.** (Name, Email, Phone, Address, Age, Gender, Emerg. Contact & Phone)
Entry fee includes swag and post race food.

Optional Lodging: We have reserved two cabins that will hold up to 48 racers, if enough racers register during early registration we will reserve more cabins as needed. Cabins are heated, open-room bunkhouses, with single bunk beds. Bring a sleeping bag and pillow, linens are not provided. There is a separate, central bathhouse with hot showers. The dining hall also has hot showers, restrooms, washer & dryer, refrigerator and microwave available for racer use. Cost is $5 per person, per night. This can be selected during registration.

Nov
10
Sat
2018
Michigan Adventure Racing: Dirty Duel
Nov 10 all-day

Dirty Duel, trail race, 5K vs. 6K, Robinette’s, Grand Rapids, MI

May
4
Sat
2019
Lost Arrow Sports: 2019 Get Your Bearings AR
May 4 @ 9:00 am – 1:00 pm

Tentative Race Date: Saturday, May 4, 2019